Levy flight approximations for scaled transformations of random walks
| Year of publication: |
2007
|
|---|---|
| Authors: | Dorea, Chang C.Y. ; Guevara Otiniano, Cira E. ; Matsushita, Raul ; Rathie, Pushpa N. |
| Published in: |
Computational Statistics & Data Analysis. - Elsevier, ISSN 0167-9473. - Vol. 51.2007, 12, p. 6343-6354
|
| Publisher: |
Elsevier |
Saved in:
Saved in favorites
Similar items by person
-
Medino, Ary V., (2012)
-
Campos, Viviane S.M., (2005)
-
Multiscale stochastic models for bitcoin : fractional brownian motion and duration-based approaches
Carvalho, Arthur Rodrigues Pereira de, (2025)
- More ...